# SDR DALA2023062205063

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM -Y450 LOCATED FR31 TO FR37 IN PASSENGER CABIN (SS I 532134-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y450 LOC. FR 26/28 TO FR37.4 IN PASSENGER CABIN AS PER A330 SRM 51-72-11-911-001 AND DWG F53276421. (LP 2824651)
